MathSciNet Relay Station
MathSciNet bibliographic data
MR2927566 35J60 (35B38 35J20)
Liu, Duchao; Zhao, Peihao Multiple nontrivial solutions to a $p$-Kirchhoff equation. Nonlinear Anal. 75 (2012), no. 13, 5032–5038.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement